MAUDE Adverse Event Report: COSTA MESA MFG DC HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COSTA MESA MFG DC HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Covidien/medtronic has not received the device/component from the customer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during use on patient the ht70 ventilator had frozen screen and observed that the device stopped delivering ven tilation.Patient was removed from the ventilator and placed on an alternate ventilator with no harm reported.
 
Additional Manufacturer Narrative
One newport ht70 ventilator was received for failure analysis.The reported symptom was verified in the event history, but could not be duplicated.A different, but potentially related symptom was observed.The ventilator issued a system error: power up.The log files were exported and reviewed.According to the event history log file, the ventilator issued a "high pressure" alarm on (b)(6) 2018 at 03:37.At 18:51 on (b)(6) 2018, a "power up" event was observed without a "power down" event preceding it.Immediately after the ¿power up¿ event there was a ¿system error: power up¿ event.The sequence of events indicated that a potential device reset occurred during operation.For all other exported log files, there were no data recorded after (b)(6) 2018.The power supply was disassembled and tested.The observed symptom was isolated to the printed circuit board assembly within the power supply.If information is provided in the future, a supplemental report will be issued.

Brand Name
HT70 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COSTA MESA MFG DC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key8170042
Report Number2023050-2018-00080
Device Sequence Number1280028
Product Code CBK
UDI-Device Identifier10884521542266
UDI-Public10884521542266
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70
Device Catalogue NumberHT70PM-WW-NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2019
Initial Date Received by Manufacturer 11/28/2018
Supplement Date Received by Manufacturer02/18/2019
Initial Report FDA Received Date12/17/2018
Supplement Report FDA Received Date02/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1